# SDR COM60527

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 664806
- Condition: False Warning
- Location: Cockpit
- Part time: 3,666 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INBD ANTI-SKID MESSAGE AND PROXIMITY SYSTEM FAULT MESSAGE ON EICAS.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
